# SDR C2XA04SH375

- Difficulty date: June 18, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 12,018 hours, 8,648 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE UPPER RIGHT APU MOUNT.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-32-13, STEP 4 FIGURE 203.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
